# SDR DALA2025022001287

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 60,659 hours, 43,113 cycles
- Engine: Rroyce BR700715C130
- Engine time: 53,037 hours, 37,298 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock Link Assy
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SHIP 9524 -IFSD/DE- THE CREW RECEIVED A "LEFT REVERSER UNLOCK" MESSAGE. THE QRH WAS COMPLIED WITH, WHICH INCLUDED SHUTTING DOWN THE LEFT ENGINE. CORRECTIVE ACTION: MAINTENANCE REPLACED THE #1 ENGINE OUTBOARD UPPER AND LOWER LOCK LINK ASSEMBLY. THEY ALSO REPLACED THE #1 ENGINE INBOARD LOWER LOCK LINK ASSEMBLY. (LP #6792940)
